# SDR DHL2008805517

- Difficulty date: March 4, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 31,089 hours, 84,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W CEILING ANGLE CRACKED 1.500" STA 857.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED NEW ANGLE (AL2024T6 0.071") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21 PG 1, SRM 51-3-1 (TORQUE).
